Alert archive / New York / Flash Flood Warnings in 2009
Flash Flood Warning 5, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jun 15, 2009, 6:42 PM EDT for Albany County, Rensselaer County, New York. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2009, 6:42 PM EDT (22:42 UTC)
- Expired
- Jun 15, 2009, 8:06 PM EDT
- In force
- 84 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Albany County, NY, Rensselaer County, NY
The radar
The Albany radar (KENX), 29 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.7 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 152242
FFWALY
NYC001-083-160145-
/O.NEW.KALY.FF.W.0005.090615T2242Z-090616T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
642 PM EDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN ALBANY COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITIES OF...WATERVLIET...LATHAM...DELMAR...
COLONIE...COHOES...ALBANY...
WEST CENTRAL RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITIES OF...TROY...RENSSELAER...
* UNTIL 945 PM EDT
* AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CENTER
BRUNSWICK AND GREEN ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
&&
LAT...LON 4274 7406 4278 7378 4280 7374 4276 7368
4281 7365 4277 7352 4264 7353 4255 7396
$$
SND1 follow-up statement
000
WGUS71 KALY 160006
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
806 PM EDT MON JUN 15 2009
NYC001-083-160014-
/O.CAN.KALY.FF.W.0005.000000T0000Z-090616T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALBANY NY-RENSSELAER NY-
806 PM EDT MON JUN 15 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL
RENSSELAER AND NORTHEASTERN ALBANY COUNTIES...
AN URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT FOR THE
CAPITOL DISTRICT. THIS WILL LIKELY BE CANCELLED SOON.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4274 7406 4278 7378 4280 7374 4276 7368
4281 7365 4277 7352 4264 7353 4255 7396
$$
SNDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 5:30 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 15, 5:30 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 530 PM EDT MON JUN 15 2009 .SYNOPSIS... THE LATEST UPPER AIR DISTURBANCE TO BRING SHOWERS AND THUNDERSTORMS ACROSS OUR REGION...WILL MOVE BY TO OUR EAST TONIGHT. ANOTHER WEAK ONE MIGHT BRING A FEW MORE SHOWERS AND STORM INTO THE EVENING. HIGH PRESSURE WILL BUILD TO OUR NORTHEAST LATER TOMORROW INTO WEDNESDAY. THE NEXT DISTURBANCE...LOW PRESSURE OVER THE NATIONS HEARTLAND...WILL MOVE OUR ON THURSDAY TO LIKELY BRING ANOTHER ROUND OF SHOWERS. && .NEAR TERM /THROUGH TONIGHT/... AS OF 530 PM...STILL HAD SOME SEVERE LOOKING CELLS IN SARATOGA AND MONTGOMERY COUNTIES... MOVING NORTHWEST TO SOUTHEAST. THESE CELLS LOOK TO HEAD INTO GREATER CAPITAL DISTRICT IF THEY HOLD TOGETHER BY 600 PM. THE ONE IN SARATOGA HAS AN OUTFLOW BOUNDARY WORKING INTO ALBANY COUNTY. MORE CELLS COULD FIRE UP ALONG THIS NEW BOUNDARY. THE REMAINDER OF THE AREA THE CELLS HAVE BECOME LESS OMINOUS LOOKING. HOWEVER...WE ARE STILL DEALING WITH LARGE SBCAPES 1500 J/KG. TOO EARLY TO THROW THE HAT IN...BUT WE BELIEVE IN ANOTHER HOUR OR SO AS WE LOOSE THE GOOD HEATING OF THE SUN...THE SEVERE THREAT OF HAIL WILL DIMINISH. *********PREVIOUS NEAR TERM FORECAST******************* AS OF 400 PM...THE FIRST ROUND OF CONVECTION...SOME WITH SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND TORRENTIAL RAINFALL...HAS FORMED A BROKEN LINE AS THEY MOVE INTO THE EXTREME EASTERN AND SOUTHERN REACHES OF OUR AREA. THERE APPEARS TO BE A BIT OF BREAK WITH ONLY ISOLATED COVERAGE ACROSS MOST OF THE REMAINDER OF THE COUNTY WARNING AREA BUT THESE ARE STILL CAPABLE OF BECOMING SEVERE. THERE A LINE OF CONVERGENCE...ASSOCIATED WITH A LAKE BREEZE FRONT OFF LAKE ONTARIO...WHICH IS PRODUCING ANOTHER LINE OF FOCUS FOR MORE SHOWERS AND THUNDERSTORMS. THESE ARE ABOUT TO ENTER THE MOHAWK VALLEY WHERE SBCAPES OFF LAPS IS NOT FAR FROM 2000 J/KG AND LAPSE RATES EXCEED 7.0C/KG. OUR SEVERE THREAT IS FAR FROM OVER. THE SHORT WAVE...ASSOCIATED WITH LATEST ROUND OF ACTIVE WEATHER...WAS MOVING INTO MOHAWK VALLEY AS WELL. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... WE CANNOT ENTIRELY RULE OUT ISOLATED CONVECTION FOR TUESDAY AFTERNOON. HIGH PRESSURE WILL BE BUILDING IN FROM THE NORTHEAST. H500 TEMPS WILL WARM TO -16C...STILL COOL ENOUGH TO PRODUCE SOME MINOR INSTABILITY (UP TO 500 J/KG) ACROSS THE HIGHER TERRAIN (ESPECIALLY THE DACKS.) HOWEVER...EXPERIENCE TELLS US TO MENTION SLIGHT POPS ACROSS THE TERRAIN TO OUR EAST AS WELL WHICH MIGHT ALSO HAVE SOME OROGRAPHIC ASSISTANCE AS WELL DUE TO A WEAK SURFACE SE FLOW DEVELOPING. AGAIN...ANY CONVECTION SHOULD BE FAR AND FEW BETWEEN...NOTHING LIKE TODAY. MOST OF THE AREA WILL START OFF WITH A GOOD DEAL OF CLOUDS TOMORROW...WITH BREAKS OF SUNSHINE DEVELOPING BY AFTERNOON. TUESDAY NIGHT LOOKS QUIET AS HIGH PRESSURE STRENGTHENS A LITTLE AT THE SURFACE AND ALOFT. MIGHT HAVE FOG AND OR LOW STRATUS ISSUES AS WE WILL HAND WITH A LIGHT SSE WIND. HOWEVER FOR NOW...DECIDED TO PLACE THESE IN THE GRIDS. WEDNESDAY STILL LOOKS TO BE BEST DAY OF THE WEEK...IF ONE ENJOYS DRY WEATHER AND COMFORTABLE TEMPERATURES (NOT TOO COOL OR WARM). NOT SURE IT WILL BE TOTALLY SUNDAY AS THE CANADIAN GEM ASTRONOMICAL FORECAST INDICATES HIGH CLOUDS TRYING TO ADVANCE NORTHWARD THROUGHOUT THE DAY. EVEN IF IT IS JUST PARTLY SUNNY...SHOULD BE DRY DAY WITH SEASONABLE TEMPERATURES. GENERALLY WENT WITH A BLEND OF THE MAV/MET GUIDANCE FOR HIGH AND LOW TEMPERATURES THROUGHOUT THIS PERIOD. GENERALLY LOOK FOR LOWS IN THE 50S AND HIGHS IN THE 70S. && .LONG TERM /THURSDAY THROUGH SUNDAY/... THE NEXT DISTURBANCE...A LOW PRESSURE AREA AND ITS ASSOCIATED FRONT SYSTEMS WILL APPROACH WED NIGHT INTO THURSDAY. THIS LOW LOOKS TO BE BEHAVE AS A MORE WINTERY SYSTEM IN THAT BOTH MODELS SUGGEST A SECONDARY LOW TO DEVELOP TO THE SOUTH OF FIRST ONE IN THE BAROCLINIC ZONE HUNG UP TO OUR SOUTH. WE MIGHT BE DEALING WITH AN ALL DAY RAIN...BUT FOR NOW WILL JUST GO SHOWERS LIKELY. BOTH THE LATEST NAM AND GFS INDICATE ALL GOOD SURFACE INSTABILITY STAYS SOUTH OF OUR REGION. THE NAM DOES PUNCH THE 0C SHOWALTER INTO OUR EXTREME SOUTHERN ZONES. FOR NOW...WILL NOT MENTION ANY THUNDER ON THURSDAY. THIS SYSTEM IS FORECAST TO SHIFT EAST BUT ITS UPPER AIR LOW FEATURE IS FORECAST TO CUTOFF AND MEANDER EITHER OFF TO OUR EAST OR SOUTH NOT ONLY DURING THE UPCOMING WEEKEND BUT INTO EARLY NEXT WEEK AS WELL. WHERE IT ENDS UP WILL ULTIMATELY DETERMINE HOW OUR WEATHER PANS OUT. FOR NOW...THE EXTENDED LOOKS UNSETTLED THROUGH THE ENTIRE WEEKEND INTO EARLY NEXT WEEK. WILL KEEP POPS OF SHOWERS AOB CLIMO AVERAGE AND TEMPERATURES WILL CONTINUE TO RUN SLIGHTLY BELOW NORMAL. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... CONVECTION WILL CONTINUE ACROSS EASTERN NY AND ADJACENT WESTERN NEW ENGLAND THROUGH THE REST OF THE AFTERNOON AND INTO EARLY EVENING HOURS. SHOWERS AND STORMS ARE GENERALLY MOVING EASTWARD WITH INDIVIDUAL STORM MOTION TAKING A MORE SOUTHERLY TRACK. VFR CONDITIONS EXPECTED THROUGH THE AFTERNOON...EXCEPT WITHIN SHOWERS AND STORMS WHERE MVFR CIGS AND VSBYS ARE LIKELY WITH HEAVY RAINFALL. WITH HIGH PRESSURE BUILDING IN OVERNIGHT...RADIATION FOG COULD DEVELOP. AFTER MIDNIGHT...MVFR CIGS AND VSBYS EXPECTED AT ALL TERMINALS DURING THROUGH TUESDAY MORNING. SOUTHERLY WINDS 4-7KTS WILL BECOME LIGHT TO CALM OVERNIGHT AND REMAIN LIGHT THROUGH LATE TUESDAY MORNING. OUTLOOK... TUE-WED...MAINLY VFR...POSSIBLE MVFR/IFR EARLY MORNING FOG. THU-SAT...VFR...CHC MVFR ASSOC WITH -SHRA. && .FIRE WEATHER... SCATTERED TO NUMEROUS SHOWERS AND STORM EARLY THIS EVENING WILL DIMINISH OVERNIGHT. A BREAK IN THE ACTION EXPECTED ON TUESDAY AS ANY SHOWERS WILL BE ISOLATED AT BEST. DRY WEATHER EXPECTED WEDNESDAY BEFORE THE NEXT DISTURBANCE LIKELY COMES IN FOR THURSDAY. RH VALUES WILL FOLLOW THE NORMAL NOCTURNAL TRENDS...WITH NEARLY FULL RECOVERY (APPROACHING 100 PERCENT) BOTH TONIGHT AND TUESDAY NIGHT. AFTERNOON RH VALUES WILL DROP TO AROUND 50 PERCENT VALLEY LOCATIONS TOMORROW AND REMAIN HIGH AT 60-75 PERCENT HIGHER TERRAIN. RH VALUES WILL DROP A LITTLE LOWER WEDNESDAY AFTERNOON...IN THE 40-50 PERCENT RANGE. THE WIND WILL BE LIGHT AND VARIABLE GENERALLY 5 MPH OR LESS THROUGH EARLY WEDNESDAY. BY WEDNESDAY AFTERNOON...LOOK FOR SOUTH TO SOUTHEAST WIND AT THE SURFACE PICKING UP TO AROUND 10 MPH. && .HYDROLOGY... SHOWERS AND THUNDERSTORMS MOVED THROUGH MUCH OF THE AREA SUNDAY NIGHT INTO THIS MORNING...WITH RAINFALL AMOUNTS OF GENERALLY ONE QUARTER TO THREE QUARTERS OF AN INCH. HOWEVER...WHERE SLOW MOVING THUNDERSTORMS PRODUCED HEAVY RAINFALL...ONE TO TWO INCHES OF RAIN OCCURRED ACROSS NARROW BANDS IN ALBANY...RENSSELAER...COLUMBIA... ULSTER AND DUTCHESS COUNTIES. SO FAR ONLY MINOR RISES HAVE OCCURRED ON MAIN STEM RIVERS. ADDITIONAL RAINFALL WILL OCCUR INTO THE EVENING...AS SHOWERS AND THUNDERSTORMS ARE LIKELY ASSOCIATED WITH A DISTURBANCE MOVING THROUGH. ONCE AGAIN HEAVY RAINFALL IS POSSIBLE...AS THE SHOWERS AND STORMS WILL BE SLOW MOVING. MINOR URBAN AND SMALL STREAM FLOODING IS POSSIBLE...AND ISOLATED FLASH FLOODING MAY OCCUR ESPECIALLY ACROSS HIGHER TERRAIN OR URBAN AREAS. WHERE CONVECTION OCCURS...RAINFALL AMOUNTS OF ONE HALF TO ONE INCH WILL OCCUR...ALTHOUGH HIGHER AMOUNTS EXCEEDING TWO INCHES WILL BE POSSIBLE IN SLOW MOVING THUNDERSTORMS. THERE WILL BE SOME WITHIN BANK RISES ON MAIN STEM RIVERS. MAINLY DRY WEATHER IS EXPECTED TUESDAY AND WEDNESDAY...HOWEVER CHANCES FOR RAINFALL INCREASE THURSDAY INTO FRIDAY...AS THE NEXT DISTURBANCE APPROACHES. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...HWJIV NEAR TERM...HWJIV SHORT TERM...HWJIV LONG TERM...HWJIV AVIATION...KGS FIRE WEATHER...HWJIV HYDROLOGY...HWJIV/JPV
Hazardous weather outlook, Jun 15, 3:05 PM EDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 305 PM EDT MON JUN 15 2009 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-161100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 305 PM EDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THROUGH TONIGHT. SCATTERED THUNDERSTORMS THROUGH THIS EVENING. THE STORMS WILL BE SLOW MOVERS AND WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS WHICH COULD LEAD TO MINOR URBAN AND SMALL STREAM FLOODING AND EVEN ISOLATED FLASH FLOODING. ALSO...SOME THUNDERSTORMS WILL PRODUCE HAIL...LOCALLY LARGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...PLEASE REPORT ANY HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE...VIA NYSPIN...TELEPHONE OR INTERNET.
In the hours before
Local storm report, Jun 15, 6:20 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
620 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 5 WNW ALBANY 42.70N 73.86W
06/15/2009 M1.00 INCH ALBANY NY NWS EMPLOYEE
&&
FRUGISLocal storm report, Jun 15, 6:30 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
630 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL ALBANY 42.66N 73.78W
06/15/2009 M0.75 INCH ALBANY NY NWS EMPLOYEE
MEASURED AT NWS ALBANY ON THE CAMPUS OF UALBANY
&&
FRUGISSpecial weather statement, Jun 15, 6:34 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 634 PM EDT MON JUN 15 2009 NYZ047-058-063-152315- WESTERN GREENE NY-WESTERN ULSTER NY-SCHOHARIE NY- 634 PM EDT MON JUN 15 2009 ...A STRONG THUNDERSTORM IN SCHOHARIE...GREENE AND ULSTER COUNTIES... AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING. THIS STORM WAS LOCATED NEAR GILBOA...OR ABOUT 10 MILES NORTHEAST OF ROXBURY...AND MOVING SOUTHEAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR... GILBOA BY 645 PM EDT PRATTSVILLE BY 705 PM EDT 7 MILES WEST OF WINDHAM BY 715 PM EDT SNYDER
Local storm report, Jun 15, 6:38 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
638 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL GUILDERLAND 42.70N 73.89W
06/15/2009 E1.75 INCH ALBANY NY PUBLIC
&&
FRUGISLocal storm report, Jun 15, 6:40 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
640 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL LATHAM 42.75N 73.75W
06/15/2009 E0.25 INCH ALBANY NY TRAINED SPOTTER
0620 PM HAIL ALBANY 42.66N 73.78W
06/15/2009 E0.25 INCH ALBANY NY TRAINED SPOTTER
0625 PM HAIL COHOES 42.77N 73.71W
06/15/2009 E1.00 INCH ALBANY NY TRAINED SPOTTER
0632 PM HAIL COLONIE 42.73N 73.85W
06/15/2009 E1.00 INCH ALBANY NY TRAINED SPOTTER
&&
KGSLocal storm report, Jun 15, 6:41 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
641 PM EDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL NORTH BETHLEHEM 42.67N 73.85W
06/15/2009 M1.00 INCH ALBANY NY TRAINED SPOTTER
&&
FRUGISThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:23 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 3 hr |
| Jun 15, 12:38 AM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Jun 15, 2:08 AM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
| Jun 15, 11:39 AM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton | 66 min |
| Jun 15, 12:16 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 59 min |
| Jun 15, 12:18 PM EDT | Severe Thunderstorm Warning | ALY | Greene | 57 min |
| Jun 15, 1:00 PM EDT | Severe Thunderstorm Warning | ALY | Greene | 60 min |
| Jun 15, 1:18 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 57 min |
| Jun 15, 1:21 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 3 hr |
| Jun 15, 1:35 PM EDT | Severe Thunderstorm Warning | ALY | Greene | 32 min |
| Jun 15, 1:41 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 34 min |
| Jun 15, 1:43 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 62 min |
| Jun 15, 2:16 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 59 min |
| Jun 15, 2:35 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 55 min |
| Jun 15, 2:40 PM EDT | Flash Flood Warning | ALY | Washington | 2 hr |
| Jun 15, 2:57 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 63 min |
| Jun 15, 3:13 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 62 min |
| Jun 15, 4:00 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren | 60 min |
| Jun 15, 4:54 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Rensselaer, Saratoga, Washington | 66 min |
| Jun 15, 4:59 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 46 min |
| Jun 15, 5:41 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Fulton, Montgomery, Saratoga, Schenectady | 34 min |
| Jun 15, 6:16 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 59 min |
| Jun 15, 6:18 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Rensselaer, Saratoga, Schenectady | 57 min |
| Jun 15, 6:20 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 2 hr |
| Jun 15, 6:56 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer | 64 min |
| Jun 15, 7:45 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 56 min |
| Jun 15, 7:46 PM EDT | Areal Flood Advisory | ALY | Columbia, Rensselaer | 3 hr |
Nearby
Flash Flood Warnings in New York, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.